Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Ebmeyer, C. and Liu, W.B. (2008) Finite Element Approximation of the Fast Diffusion and the Porous Medium Equations. SIAM Journal on Numerical Analysis, 46 (5). pp. 2393-2410. ISSN 0036-1429 . (The full text of this publication is not available from this repository)

Liu, W.B. and Ebmeyer, C. (2005) Quasi-Norm interpolation error estimates for the piecewise linear finite element approximation of p-Laplacian problems. Numerische Mathematik, 100 (2). 233 -258. ISSN 0029-599X. (The full text of this publication is not available from this repository)

Liu, W.B. and Ebmeyer, C. and Steinhauer, M. (2005) Global regularity in fractional order Sobolev spaces for the p-Laplace equation on polyhedral domains. Journal For Analysis and It's Applications, 24 (2). pp. 353-374. ISSN 0232-2064 . (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 23 16:13:55 2014 BST.